# SDR FDEA201406281582

- Difficulty date: June 28, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 57,334 hours, 18,955 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AFA7415502
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 283CF HAS MISSING EDGE SEALANT.  FABRICATED FLOOR PANEL 283CF IAW SRM VOL II 51-62-01 & DWG SRZ-25-005. MAJOR REPAIR.
